MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 4 HOLE SHELL 60MM G; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. G7 OSSEOTI 4 HOLE SHELL 60MM G; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abscess (1690)
Date of Event 04/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient had an initial left total hip arthroplasty.Subsequently, the patient developed a distal wound abscess and was resolved with oral antibiotics.All implants remain in place without further complications.
 
Additional Manufacturer Narrative
(b)(4).D10: 20123607 36mm i.D.Size g high wall liner 65051480.00811400230 femoral stem 12/14 neck taper extra ext.Offset size 2 130 mm stem length.Packaged with standard centralizer 65710656.00877503603 biolox⮠delta, ceramic femoral head, l, 㸠36/+3.5, taper 12/14 3172833.G2: foreign: united kingdom.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, g3, g6, h2, h3, h4, h6.Superficial infections are considered a procedure related complication as no device has been reported as revised.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider related risk factors, and/or patient comorbidities/risk factors.During the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations, further eliminating the implanted devices as a potential source for the reported infection.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.As device has not been indicated as revised and there are no indications of a product or process issues identified affecting implant safety or effectiveness, implanted products are not identified as the source or contributing to the reported infection.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 OSSEOTI 4 HOLE SHELL 60MM G
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19470509
Report Number0001825034-2024-01489
Device Sequence Number7451992
Product Code LPH
UDI-Device Identifier00887868355929
UDI-Public(01)00887868355929(17)331114(10)66269214
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number110010248
Device Lot Number66269214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale
Patient Weight70 KG